MathSciNet Relay Station
MathSciNet bibliographic data
MR2541676 (2010k:34105) 34C23 (34C37 34C60 37G10 37N15 92D30)
Li, Guihua; Wang, Wendi Bifurcation analysis of an epidemic model with nonlinear incidence. Appl. Math. Comput. 214 (2009), no. 2, 411–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement